de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Well Quasi Orders in Subclasses of Bounded Treewidth Graphs and Their Algorithmic Applications

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44612

Hermelin,  Danny
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Fellows, M. R., Hermelin, D., & Rosamond, F. A. (2012). Well Quasi Orders in Subclasses of Bounded Treewidth Graphs and Their Algorithmic Applications. Algorithmica, 64(1), 3-18. doi:10.1007/s00453-011-9545-y.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-C4A7-D
Abstract
There is no abstract available